Journal article icon

Journal article

Symetric Monopoles

Abstract:

We discuss $SU(2)$ Bogomolny monopoles of arbitrary charge $k$ invariant under various symmetry groups. The analysis is largely in terms of the spectral curves, the rational maps, and the Nahm equations associated with monopoles. We consider monopoles invariant under inversion in a plane, monopoles with cyclic symmetry, and monopoles having the symmetry of a regular solid. We introduce the notion of a strongly centred monopole and show that the space of such monopoles is a geodesic submanifol...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0951-7715/8/5/002

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Nonlinearity More from this journal
Volume:
8
Issue:
5
Pages:
661-692
Publication date:
1995-03-31
DOI:
EISSN:
1361-6544
ISSN:
0951-7715
Keywords:
Pubs id:
pubs:31016
UUID:
uuid:e70e281e-be77-4e2d-98a9-9b62f3e42027
Local pid:
pubs:31016
Source identifiers:
31016
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP